Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On finite groups containing three $ CC$-subgroups


Authors: Zvi Arad and Pamela Ferguson
Journal: Proc. Amer. Math. Soc. 80 (1980), 27-33
MSC: Primary 20D06; Secondary 20C15
MathSciNet review: 574503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite group G has a self-centralization system of type $ (2\vert{A_1}\vert,4\vert{A_2}\vert,4\vert{A_3}\vert)$ if G contains three nonconjugate CC-subgroups $ {A_1},{A_2},{A_3}$, such that $ \vert{N_G}({A_1})\vert = 2\vert{A_1}\vert,\vert{N_G}({A_2})\vert = 4\vert{A_2}\vert,\vert{N_G}({A_3})\vert = 4\vert{A_3}\vert$. The authors prove that if a finite group G has a self-centralization system of type $ (2\vert{A_1}\vert,4\vert{A_2}\vert,4\vert{A_3}\vert)$ and $ \vert G\vert \leqslant 3\vert{A_1}{\vert^2}\vert{A_2}{\vert^2}\vert{A_3}{\vert^2}$, then G has a nilpotent normal subgroup N such that G/N is isomorphic to $ Sz(q)$ for suitable q.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D06, 20C15

Retrieve articles in all journals with MSC: 20D06, 20C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0574503-0
PII: S 0002-9939(1980)0574503-0
Article copyright: © Copyright 1980 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia